Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suffering from weight loss. Asked to increase fibre and protein intake. Taking spinach, nuts and seeds. History of arthritis

Hi I am seeing a Doctor for weight loss told to increase fibre and protein ahve been eating alot of spinach salad and lots of nuts and seeds like sunflower seeds. I am arthritic and since the diet change I am swollen everywhere, wondering if it is the sunflower seeds and spinach, the things that are new in my diet and I ahve been eating the most
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Acupressure Specialist 's  Response
acupressure and magnetotherapy treatment;-

First of all u have to get your digestion system correct. for this u may take treatment fm acupressure band magnetotherapy specialist in your area. however u may use acupressure plate twice a day and drink magnetic water charged with both pole 4 time a day for one month ,umay also increase qty. of milk,gram,ground nut and pulses in your food.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor